# SDR DALA2017032002287

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1701 FORWARD SIDE OF FRAME SHEAR TIE CORRODED BETWEEN STRINGERS 28R AND 29R.  REMOVED & REPLACED THE SHEAR TIE IAW  SRM 51-40-05, SRM 51-40-02, AND DWG 146N1026 REV A.
